# SDR 97ZZZM265

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199GA
- Make and model: Beech 1900C
- Aircraft serial: UB13
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Right Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 483 - MIA-MCO - LANDING GEAR INDICATOR CIRCUIT BREAKER TRIPPED ON IN FLIGHT.  REPAIRED CHAFED WIRES AT RIGHT MLG UPLOCK SWITCH.  OPS CHECKED GOOD ON JACKS.  (M)
